# SDR VNAA20241102017

- Difficulty date: September 28, 2024
- Submitted: November 2, 2024
- Operation: Air carrier
- Aircraft: N587NN
- Make and model: Bombdr CL6002D15
- Aircraft serial: 15390
- Aircraft time: 19,192 hours, 17,166 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: MM67035301025
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON UPPER FACE OF FLOOR BEAM LBL9 BTW FS1015.00 TO FS1051.00 AT AFT BAGGAGE BAY CARGO COMPARTMENT FLOOR STRUCTURE.  FLOOR BEAM LBL9 BTW FS1015.00 TO FS1051.00 AT AFT BAGGAGE BAY CARGO COMPARTMENT FLOOR STRUCTURE. WAS REPAIRED PER CRJ900 SRM 53-00-41-201-001-A03
